# SDR TRAX200600322

- Difficulty date: June 2, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 21,417 hours, 18,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND CAMLOCK RECPTACLES IN FLT COMPT FS 260 JUST AFT AND BELOW CENTER PEDESTAL.  BLENDED CORROSION FOUND IN FLT COMP FS 260 BELOW CENTER PEDESTAL. FOUND WITHIN LIMITS NEEDS ALODINE PRIME AND PAINT.  CORROSION BLENDED IAW CRJ 200 SRM 51-21-06 DK 7022603 ALODINED PRIMED AND PAINTED BLENDED AREA FS 260 JUST AFT AND BELOW CENTER PEDESTAL WRK DONE IAW CRJ 200 SRM 51-25-01 DK 7022603  (CLOSED)
